# SDR DALA2025011000227

- Difficulty date: January 7, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH PASSENGER DOOR, LOWER DOOR SILL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 047-0001:5331-01297- 02A/003 00249 REPAIRED PER ER/A 622582-14 PRI REV 0, REV 1, AND ER/A 622582-14 ORIGINAL, ORIGINAL THICKNESS .125 MIN MAX MATERIAL REMOVED .063, REMAINING THICKNESS .062. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 047-0001:5331-01297-02A/003 00249 REP AIRED PER ER/A 622582-14 PRI REV 0, REV 1, AND ER/A 622582-14 ORIGINAL, ORIGINAL THICKNESS .125 MIN MAX MATERIAL REMOVED .063, REMAINING THICKNESS .062. THE W IP STATING THERE WAS WORK ACCOMPLISHED ON REV 2 WAS AN ERROR, THE WORK WAS ACCOMPLISHED ON REV 1.
